# SDR FOTR20180911003

- Difficulty date: September 11, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 56,225 hours, 19,954 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N40011
- Condition: Gouged
- Location: Horiz Stab
- Part time: 56,225 hours, 19,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGES FOUND ON LOWER SURFACE OF HORIZONTAL STABILIZER, 9" AFT OF AUX SPAR, AND 24" FROM IB END.
